MathSciNet Relay Station
MathSciNet bibliographic data
MR3468542 65L05 (92D30)
Teng, Zhidong; Wang, Ying; Rehim, Mehbuba On the backward difference scheme for a class of SIRS epidemic models with nonlinear incidence. J. Comput. Anal. Appl. 20 (2016), no. 7, 1268–1289.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement